# SDR COMA0160580

- Difficulty date: August 8, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N767CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 5,573 hours, 5,821 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302003
- Part serial: 625*
- Condition: Faulty
- Location: Nose
- Part time: 1,696 hours, 1,770 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT OF CVG THE WEATHER RADAR SYSTEM SEEMED TO BE INOPERATIVE WITH TILT SETTINGS HAVING NO IMPACT ON DISPLAY.REPLACED THE WEATHER RADAR RECEIVER/TRANSMITTER ANTENNA.
